MAUDE Adverse Event Report: ENCORE MEDICAL L.P FOUNDATION SHOULDER; HEAD, HUMERAL W/OFFSET FEMALE TAPER, 50X22 O/S

ENCORE MEDICAL L.P FOUNDATION SHOULDER; HEAD, HUMERAL W/OFFSET FEMALE TAPER, 50X22 O/S
Model Number 504-50-022
Health Effect - Clinical Code Pain (1994)
Date of Event 03/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to eventual pain.Our implants were removed and disposed of and replaced with a competitor implant which was tornier.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as pain.The previous surgery and the surgery detailed in this event occurred 14.8 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to pain.The findings did not lead to a firm conclusion since the previous invoiced/ticket was not made available or found at the time of this investigation.If more information is received later, the complaint will be updated.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.

Brand Name
FOUNDATION SHOULDER
Common Device Name
HEAD, HUMERAL W/OFFSET FEMALE TAPER, 50X22 O/S
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758 5445
MDR Report Key11711567
Report Number1644408-2021-00311
Device Sequence Number4027053
Product Code KWS
UDI-Device Identifier00888912143738
UDI-Public(01)00888912143738
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K950651
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2009
Device Model Number504-50-022
Device Catalogue Number504-50-022
Device Lot Number948871
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
500-04-142 LOT 260172.; 503-00-010 LOT 601712.; 500-04-142 LOT 260172; 503-00-010 LOT 601712
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR